# SDR SWAA2019031930728

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 47,249 hours, 31,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: A12SA
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE LATCH LOOSE AND WILL NOT STAY FASTENED.  SECURED LATCH PER SIP.
